Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Surfaces with a parallel isoperimetric section


Author: Bang-Yen Chen
Journal: Bull. Amer. Math. Soc. 79 (1973), 599-600
MSC (1970): Primary 53A05, 53B25, 53C40
MathSciNet review: 0312436
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A05, 53B25, 53C40

Retrieve articles in all journals with MSC (1970): 53A05, 53B25, 53C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13219-7
PII: S 0002-9904(1973)13219-7